# SDR SWIA200616578

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 9,017 hours, 7,828 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE YD2 INOP STATUS MSG.  REPLACED NR 2 YAW DAMPER LINEAR ACTUATOR IAW AMM 22-22-00.  OPERATIONAL CHECK GOOD IAW AMM 22-22-01.
